# SDR AALA20130805009

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 5,584 hours, 2,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 15 MISSING LENS.  REPLACED LENS FOR ROW 15 SEAT MOUNTED EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
